Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 153

All articles in this issue are freely accessible.

The components of the automorphism group of a Jordan algebra
S. Robert Gordon.
Trans. Amer. Math. Soc. 153 (1971), 1-52
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0286854
A generalization of the Steenrod classification theorem to $H$-spaces.
Byron Drachman.
Trans. Amer. Math. Soc. 153 (1971), 53-88
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0288765
On the domain of normality of an attractive fixpoint
P. Bhattacharyya.
Trans. Amer. Math. Soc. 153 (1971), 89-98
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0268377
Ordered inverse semigroups
Tôru Saitô.
Trans. Amer. Math. Soc. 153 (1971), 99-138
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0270990
A generalized dual for a $C^{*}$-algebra
Herbert Halpern.
Trans. Amer. Math. Soc. 153 (1971), 139-156
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0270165
Nonlinear mappings in locally convex spaces
Terrence S. McDermott.
Trans. Amer. Math. Soc. 153 (1971), 157-165
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0270232
Irreducible congruences of prime power degree
C. B. Hanneken.
Trans. Amer. Math. Soc. 153 (1971), 167-179
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0274420
Principal homogeneous spaces and group scheme extensions
William C. Waterhouse.
Trans. Amer. Math. Soc. 153 (1971), 181-189
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0269659
Classification of generalized Witt algebras over algebraically closed fields
Robert Lee Wilson.
Trans. Amer. Math. Soc. 153 (1971), 191-210
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0316523
Approximations and representations for Fourier transforms
Raouf Doss.
Trans. Amer. Math. Soc. 153 (1971), 211-221
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0268597
Existence and uniqueness of solutions of boundary value problems for two dimensional systems of nonlinear differential equations
Paul Waltman.
Trans. Amer. Math. Soc. 153 (1971), 223-234
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0268450
Linear ordinary differential equations with boundary conditions on arbitrary point sets
Michael Golomb and Joseph Jerome.
Trans. Amer. Math. Soc. 153 (1971), 235-264
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0269918
Quadratic Jordan algebras and cubing operations
Kevin McCrimmon.
Trans. Amer. Math. Soc. 153 (1971), 265-278
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0268239
Representations of quadratic Jordan algebras
Kevin McCrimmon.
Trans. Amer. Math. Soc. 153 (1971), 279-305
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0268240
Representations of free metabelian $\mathcal{D}_{𝜋}$-groups
John F. Ledlie.
Trans. Amer. Math. Soc. 153 (1971), 307-346
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0276341
$𝜎$-finite invariant measures on infinite product spaces
David G. B. Hill.
Trans. Amer. Math. Soc. 153 (1971), 347-370
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0274725
Generalizations of $QF-3$ algebras
R. R. Colby and E. A. Rutter.
Trans. Amer. Math. Soc. 153 (1971), 371-386
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0269686
On branch loci in Teichmüller space
W. J. Harvey.
Trans. Amer. Math. Soc. 153 (1971), 387-399
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0297994
Entropy for group endomorphisms and homogeneous spaces
Rufus Bowen.
Trans. Amer. Math. Soc. 153 (1971), 401-414
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0274707
On higher-dimensional fibered knots
J. J. Andrews and D. W. Sumners.
Trans. Amer. Math. Soc. 153 (1971), 415-426
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0271927
Central separable algebras with purely inseparable splitting rings of exponent one
Shuen Yuan.
Trans. Amer. Math. Soc. 153 (1971), 427-450
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0268175
Integer-valued entire functions
Raphael M. Robinson.
Trans. Amer. Math. Soc. 153 (1971), 451-468
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0274762
Embedding of abelian subgroups in $p$-groups
Marc W. Konvisser.
Trans. Amer. Math. Soc. 153 (1971), 469-481
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0271228
The convergence of rational functions of best approximation to the exponential function
E. B. Saff.
Trans. Amer. Math. Soc. 153 (1971), 483-493
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0274775
Gelfand theory of pseudo differential operators and hypoelliptic operators
Michael E. Taylor.
Trans. Amer. Math. Soc. 153 (1971), 495-510
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0415430
American Mathematical Society